# SDR SWAA2023011883753

- Difficulty date: December 20, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT.   REPLACED THE FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW DWG 453A1610 REV. C. AND SRM 51-10-02; SRM 51-40-02.
